# SDR IPXA2020031353133

- Difficulty date: February 20, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Crossbeam
- Part number: AKC75207
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD TAILCONE FWD FLOOR CROSS BEAM HAS SEVERAL AREAS OF CHAFING.REPAIRED CHAFED FWD TAILCONE FWD FLOOR CROSS BEAM IAW MD-11 53-00-00 FIG. 210. (MINOR)
